# SDR ABXA010118

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,042 hours, 17,705 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: AG1025AA05
- Condition: Chafed
- Location: Fuel Tank Probe
- Part time: 60,042 hours, 17,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL QUANTITY PROBE WIRING AT ACCESS PANEL 531BB WAS CHAFED DOWN TO BARE WIRE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT AUX FUEL QUANTITY WIRING HARNESS.
